MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AB EXTRACTOR BODY 58MM; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US AB EXTRACTOR BODY 58MM; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Catalog Number 221700058
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This instrument complaint is linked to revision surgery (b)(4).(b)(6) hospital - (b)(6) 2018.Ab extractor lug broke when attempting to remove ceramic liner.Device ineffective in removal.Ceramic removed via alternative means.Hip revised.No patient issue relating to product issue.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AB EXTRACTOR BODY 58MM
Common Device Name
HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7365201
Report Number1818910-2018-55959
Device Sequence Number1124713
Product Code HWB
UDI-Device Identifier10603295097310
UDI-Public10603295097310
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221700058
Device Lot NumberAH1103
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer03/01/2018
11/26/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date03/23/2018
11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1